# SDR IXXA2025091801

- Difficulty date: September 6, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 103,637 hours, 33,220 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T2300294
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE 3 NOSE FORMERS FOUND CRACKED AT OSS446, OSS499 AND OSS550. P/N 114T2512U14, 114T2511U14, AND 114T2202-22.
